Linearity of groups definable in o-minimal structures - Archive ouverte HAL Access content directly
Journal Articles Selecta Mathematica (New Series) Year : 2017

Linearity of groups definable in o-minimal structures

(1)
1
Not file

Dates and versions

hal-03704185 , version 1 (24-06-2022)

Identifiers

Cite

Olivier Frécon. Linearity of groups definable in o-minimal structures. Selecta Mathematica (New Series), 2017, 23 (2), pp.1563-1598. ⟨10.1007/s00029-016-0247-9⟩. ⟨hal-03704185⟩
6 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More